zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On delay differential equations with impulses. (English) Zbl 0687.34065
The authors’ summary: Sufficient conditions are obtained respectively for the asymptotic stability of the trivial solution of $$ \dot x(t)+ax(t- \tau)=\sum\sp{\infty}\sb{j=1}b\sb jx(t\sb j-\tau)(t-t\sb j),\quad t\ne t\sb j, $$ and for the existence of a nonoscillatory solution; conditions are also obtained for all solutions to be oscillatory. The asymptotic behaviour of an impulsively perturbed delay-logistic equation is investigated as an extension to a nonlinear equation.
Reviewer: J.Myjak

MSC:
34K20Stability theory of functional-differential equations
WorldCat.org
Full Text: DOI
References:
[1] Arino, O.; Györi, I.; Jawahari, A.: Oscillation criteria in delay equations. J. differential equations 53, 115-123 (1984) · Zbl 0547.34060
[2] Bellman, R.; Cooke, K. L.: Differential-difference equations. (1963) · Zbl 0105.06402
[3] Borisenko, S. D.: Asymptotic stability of systems with impulsive action. Ukrain. mat. Zh. 35, 144-150 (1983) · Zbl 0548.34053
[4] Corduneanu, C.; Luca, N.: The stability of some feedback systems with delay. J. math. Anal. appl. 51, 377 (1975) · Zbl 0312.34051
[5] Driver, R. D.: Ordinary and delay differential equations. App. math. Sci. 20 (1977) · Zbl 0374.34001
[6] El’sgol’ts, L. E.; Norkin, S. B.: Introduction to the theory and application of differential equations with deviating arguments. (1973)
[7] Fukagai, N.; Kusano, T.: Oscillation theory of first-order functional differential equations with deviating arguments. Ann. mat. 136, 95-117 (1984) · Zbl 0552.34062
[8] Gopalsamy, K.: On the global attractivity in a generalised delay-logistic differential equation. Math. proc. Cambridge philos. Soc. 100, 183-192 (1986) · Zbl 0622.34080
[9] Gurgula, S. I.: A study of the stability of solutions of impulse systems by Lyapunov’s second method. Ukrain. mat. Zh. 34 (1982) · Zbl 0508.34038
[10] Hale, J. K.: Theory of functional differential equations. (1977) · Zbl 0352.34001
[11] Hastings, S. P.: Variation of parameters for nonlinear differential-difference equations. Proc. amer. Math. soc. 19, 1211-1216 (1968) · Zbl 0183.37502
[12] Hunt, B. R.; Yorke, J. A.: When all solutions of x’ = $\sum $qix(t - ${\tau}i(t))$ oscillate. J. differential equations 53, 139-145 (1984) · Zbl 0571.34057
[13] Kolmanovskii, V. B.; Nosov, V. R.: Stability of functional differential equations. (1986) · Zbl 0593.34070
[14] Koplatadze, R. G.; Canturiya, T. A.: On oscillatory and monotone solutions of first order differential equations with deviating arguments. Differential’nye uravnenija 18, 1463-1465 (1982) · Zbl 0496.34044
[15] Kusano, T.: On even order functional differential equations with advanced and retarded arguments. J. differential equations 45, 75-84 (1982) · Zbl 0512.34059
[16] Ladas, G.: Sharp conditions for oscillations caused by delays. Appl. anal. 9, 93-98 (1979) · Zbl 0407.34055
[17] V. Lakshmikantham, G. S. Ladde, and B. G. Zhang, Oscillation Theory of Differential Equations with Deviating Arguments, Dekker, New York, in press. · Zbl 0832.34071
[18] Onose, H.: Oscillatory properties of first order differential inequalities with deviating arguments. Kunkcial. ekvac. 26, 189-195 (1983) · Zbl 0525.34051
[19] Pandit, S. G.; Deo, S. G.: Differential systems involving impulses. Lecture notes in math. 954 (1982) · Zbl 0539.34001
[20] Perestyuk, N. A.; Chernikova, O. S.: A contribution to the stability problem for solutions of systems of differential equations with impulses. Ukrain. mat. Zh. 36, 190-195 (1984) · Zbl 0549.34051
[21] Shanholt, G. A.: A nonlinear variation of constants formula for functional differential equations. Math. systems theory 6, 343-352 (1972--1973) · Zbl 0248.34070
[22] Shevelo, V. N.: Oscillations of solutions of differential equations with deviating arguments. (1978) · Zbl 0379.34044
[23] B. G. Zhang and K. Gopalsamy, Global attractivity in the delay logistic equation with variable parameters, Math. Proc. Cambridge Philos. Sc., submitted. · Zbl 0708.34069